MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY

ROCHE DIAGNOSTICS PTH ELECSYS E2G 300; PARATHYROID HORMONE ASSAY
Catalog Number 08928428190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 module serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable pth elecsys e2g results from the cobas e 801 module.One example was provided.The initial result was 14.4 pg/ml.The repeat results were 56.1 pg/ml and 56.6 pg/ml.
 
Additional Manufacturer Narrative
D4 expiration date was updated.The investigation is ongoing.
 
Additional Manufacturer Narrative
Due to the limited information provided, the investigation was unable to determine a specific root cause.A general reagent or analyzer problem was not present, as the provided calibration and qc data were acceptable.The analyzer alarm trace contained numerous sample-quality-related alarms, indicating possible preanalytic issues.There was no product problem identified.

Brand Name
PTH ELECSYS E2G 300
Common Device Name
PARATHYROID HORMONE ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23073242
Report Number1823260-2025-02979
Device Sequence Number15951769
Product Code CEW
UDI-Device Identifier07613336170304
UDI-Public07613336170304
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K070709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number08928428190
Device Lot Number855897
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/13/2025
11/07/2025
Initial Report FDA Received Date09/17/2025
Supplement Report FDA Received Date11/06/2025
11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown